Journal of Siberian Federal University. Mathematics & Physics / Weighted Analogue of LBB Conditions for Solving the Stokes Problem with Model Boundary Conditions in a Domain with Singularity

Full text (.pdf)
Issue
Journal of Siberian Federal University. Mathematics & Physics. 2025 18 (1)
Authors
Rukavishnikov, Alexey V.
Contact information
Rukavishnikov, Alexey V. : Institute of Applied Mathematics Far Eastern Branch of the Russian Academy of Sciences Khabarovsk, Russian Federation; OCRID: 0000-0002-7585-4559
Keywords
corner singularity; Stokes problem with model boundary conditions; Rν -generalized solution
Abstract

In the paper the concept of a Rν -generalized solution for the Stokes problem with model boundary conditions in a domain with a corner singularity is defined. Weighted analogue of the Ladyzhenskaya-Babuska-Brezzi conditions in a domain with a reentrant corner is proven

Pages
91–99
EDN
RURNCB
Paper at repository of SibFU
https://elib.sfu-kras.ru/handle/2311/154253